# SDR SWIA201642726

- Difficulty date: October 1, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 33,393 hours, 19,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1000-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE DAMAGE ON OUTER SKIN BETWEEN BS 1000 - 1031, STRINGERS 23 - 27R.  REPAIRED THE DAMAGE IAW EA.
